# SDR SWAA2016071353820

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 667,732 hours, 54,143 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65448105
- Part serial: 4750
- Condition: Faulty
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RETRACTION OF RIGHT MAIN LANDING GEAR,  SHOWED RED LIGHT.  SELECTING LANDING GEAR LEVER TO OFF BRINGS BOTH RED & GREEN LIGHTS ON.   R & R THE UPLOCK ACTUATOR IAW MM.
